# SDR SWAA2023121122349

- Difficulty date: October 31, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE PANEL OUTBD OF NACELLE STRUT FAIRING ATTACH POINT TO DEFLECTION RIB HAS PLAY; LOOSE<[01] REMOVED INBOARD AND OUTBOARD SERRATED PLATES PER SRM 57-51-02.;[02] CUT OUT DAMAGED SECTION OF DEFLECTION RIB UPPER TAB PER SRM 57-51-02-2R-4.;[03] PERFORMED HFEC INSPECTION OF DAMAGE REMOVAL AND FASTENER HOLES PER NDT PART 6 51-00-00 PROCEDURE 23 AND PROCEDURE 16; NO DEFECTS NOTED;[04] LOCATED DRILLED AND INSTALLED INBOARD SERRATED PLATE AND INBOARD DOUBLER PER SRM 57-51-02-2R-1 AND SRM 57-51-02-2R-4.;[05] C/W INSPECTION.;[06] INSTALLED ALL REPAIR PARTS PER SRM 57-51-02-2R-1 AND SRM 57-51-02-2R-4.;[07] RII; COMPLIED WITH INSPECTION; INSTALLED ALL REPAIR PARTS PER SRM 57-51-02-2R-1 AND SRM 57-51-02-2R-4.;[08] REPAIRED PER SRM 57-51-02-2R-1 AND SRM 57-51-02-2R-4.;[09] C/W INSPECTION.;[10] C/W INSPECTION.
